Doctor insights on:
What Causes Chest Pains With Levothyroxine
Possibly: A dose higher than one needs may cause an elevation of the heart rate or blood pressure that causes the metabolic demand for oxygen by the heart to exceed the ability of the coronary arteries to supply the oxygen, leading to chest discomfort. Thyroid function tests, especially the TSH level, & evaluation by your doctor is prudent, especially if some underlying condition exists, unmasked by the rx. ...Read moreSee 1 more doctor answer
I take levothyroxine and armour thyroid but it's been causing depression and chest pain. Is there an alternative medicine I could be prescribed?
Sure this is cause?: I've had hundreds of patients on these meds and none have reported depression or chest pain; I question if these are the cause. Only options are levothyroxine, natural thyroid (Armour or Naturethroid) & liothyronine (which is seldom used on its own). It's unusual to take both levo. & Armour. Those with thyroiditis may react to Armour, or you may not be taking enough. See http://tinyurl.com/6gvsxqu ...Read moreSee 1 more doctor answer
Have high blood pressure, on amlodipine and levothyroxine. Feeling chest pain/congestion around heart especiallly when stressed. Best way2 calm down?
Blood pressure: Need to be sure your thyroid levels are normal on your lt4. Learning meditation is a good way to calm down. A start is consciously slowing your breathing down and telling yourself slowly to breath in, then out slowly. This is a first step to learning to bring yourself down. ...Read more
.75mcg Synthroid (thyroxine) caused chest pains/palps. Stopped taking it after a few weeks. 3 months later still feeling them off & on. Never happen b4. Im scare?
Holter monitor: If you experience frequent and bothersome palpitations, you should document what your heart rhythm is at the time of your symptoms by wearing a holter monitor for 24hours. You may be having benign premature beats which are made worse by caffeine, alcohol, nicotine, stress and anxiety.Of course an overactive thyroid must be checked for. Your md can order these tests. ...Read more
What would be the problem causing chest pain and irregular heart beat while taking synthroid (thyroxine)? Can it cause mi ?
See Below: Any chest pain needs to be investigated by a physician to rule out cardiac origin. Synthroid (thyroxine) may cause tachycardia or irregular heart beats if the dose of the medication is higher that what the patient needs. That is why thyroid functions tests need to be done while on Synthroid (thyroxine) to make sure that the dose is adequate. ...Read more
Thyroid cancer in'08, on synthroid, (thyroxine)Went todr b/c I had bodyaches,fatigue,chest pain,did b/w,called to tell me myTSH levels r 134 & FT4 r 1.05.Advice?
TSH: Are you sure that the TSH is so high. Please let me know. ...Read more
Many things!: The most worrisome cause of chest pain is, of course, heart problems, but the esophagus is a common source of chest pain, and some chest pains can originate from the lung or the pleura (tissue around the lungs) or the chest wall - muscle, ribs, breast bone. Nerve irritation can also be a culprit. ...Read more
Depends on the age: Different age groups will have a different set of common causes. A younger group will have chest pain more commonly due to musculoskeletal problems and psychogenic causes like anxiety attacks. Older patients can experience chest pain from angina and heart attacks. But there are dozens of causes of chest pain, so the whole picture of symptoms and exam findings has to be taken into account. ...Read more
- Talk to a doctor live online for free
- Levothyroxine cause chest pain
- What causes gas pains in chest?
- What causes sharp chest pains when breathing?
- Ask a doctor a question free online
- What can cause shortness of breath and chest pains?
- What could be the cause of random sharp chest pains?
- Cause of chest pains in men
- Can heartburn cause chest pains?
- Talk to a urgent care specialist online for free